# SDR FDEA201803060601

- Difficulty date: March 6, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 90,209 hours, 33,335 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 80330035A
- Part serial: 0781
- Condition: Empty
- Location: Door Assist
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT BLOCK IN FOUND WHEN THE L1 DOOR WAS CRACKED OPEN. WHEN RAMP AGENT TRIED TO OPEN THE DOOR,  THE GIRT BAR JAMMED IN OPENING.  THE L1 DOOR  WAS STUCK HALFWAY OPEN.   INSPECTED THE DOOR IAW MM 52-11-00-6.  THE GIRT BAR ENGAGES AND DISENGAGES NORMALLY.  OPS CHECKED THE DOOR, CHECKED GOOD.  FOUND THE DOOR ASSIST BOTTLE WAS EMPTY.  R & R THE DOOR ASSIST BOTTLE IAW MM 52-11-30-4.  ACFT OK FOR SERVICE.
